1. UPPER BOUNDS FOR FINITENESS OF GENERALIZED LOCAL COHOMOLOGY MODULES

Moharram Aghapournahr

Volume 1, Issue 1 , Summer and Autumn 2013, Pages 1-9

Abstract
  Let $R$ be a commutative Noetherian ring with non-zero identity and $a$ an ideal of $R$. Let $M$ be a finite $R$--moduleof finite projective dimension and $N$ an arbitrary finite $R$--module. We characterize the membership of the generalized local cohomology modules $H^{i}_{a}(M,N)$ in certain Serre ...  Read More

2. f-DERIVATIONS AND (f; g)-DERIVATIONS OF MV -ALGEBRAS

L. Kamali Ardakani; Bijan Davvaz

Volume 1, Issue 1 , Summer and Autumn 2013, Pages 11-31

Abstract
  Recently, the algebraic theory of MV -algebras is intensively studied. In this paper, we extend the concept of derivation of $MV$-algebras and we give someillustrative examples. Moreover, as a generalization of derivations of $MV$ -algebraswe introduce the notion of $f$-derivations and $(f; g)$-derivations ...  Read More

3. NETS AND SEPARATED S-POSETS

Mahdieh Haddadi

Volume 1, Issue 1 , Summer and Autumn 2013, Pages 33-43

Abstract
  Nets, useful topological tools, used to generalize certain concepts that may only be general enough in the context of metricspaces. In this work we introduce this concept in an $S$-poset, a poset with an action of a posemigroup $S$ on it whichis a very useful structure in computer sciences and interesting ...  Read More

4. SOLVABILITY OF FREE PRODUCTS, CAYLEY GRAPHS AND COMPLEXES

Hanieh Mirebrahimi; Fatemeh Ghanei

Volume 1, Issue 1 , Summer and Autumn 2013, Pages 45-52

Abstract
  In this paper, we verify the solvability of free product of finite cyclic groups with topological methods. We use Cayley graphs and Everitt methods to construct suitable 2-complexes corresponding to the presentations of groups and their commutator subgroups. In particular, using these methods, we prove ...  Read More

5. ON SELBERG-TYPE SQUARE MATRICES INTEGRALS

Mohammad Arashi

Volume 1, Issue 1 , Summer and Autumn 2013, Pages 53-65

Abstract
  In this paper we consider Selberg-type square matrices integrals with focus on Kummer-beta types I & II integrals. For generality of the results for real normed division algebras, the generalized matrix variate Kummer-beta types I & II are defined under the abstract algebra. Then Selberg-type ...  Read More

6. GENERALIZATIONS OF δ-LIFTING MODULES

Yahya Talebi; Mehrab Hosseinpour

Volume 1, Issue 1 , Summer and Autumn 2013, Pages 67-77

Abstract
  In this paper we introduce the notions of $G_{1}^{*}L$-module and $G_{2}^{*}L$-module which are two proper generalizations of $\delta$-lifting modules. We give some characterizations and properties of these modules. We show that a$G_{2}^{*}L$-module decomposes into a semisimple submodule $M_{1}$ and ...  Read More